# SDR COMA0770071

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 11,709 hours, 8,530 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowl Door
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER FAN COWL DOOR I/B AFT CORNER IS DAMAGED.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 54-14-00 AND 51-14-00.
